# SDR RRXA99580

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 270-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON WEB ON TORQUE BOX AT LONGERON 31R AT STA 270O 280.  DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED WEB IAW DAC DWG 5753892.  LOCATED HOLES IN NEW WEB IAW DC-8 SRM 51-1-24 AND 51-1-22.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
